# SDR ASAA2017061121038

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,026 hours, 11,969 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3G5
- Condition: Intermittent
- Location: Flight Deck
- Part time: 37,648 hours, 11,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING KNOB WORKS INTERMITTENTLY.  ACFT GROUNDED.  REPLACED MASTER CONTROL PANEL. ACCOMPLISHED INSTALLATION TEST AND LLM TESTS. ALL PASS IAW AMM 22-11-34-400-801.
